# SDR DL75E101292

- Difficulty date: May 22, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 45,541 hours, 14,529 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENG BLEED OFF, LIGHT ON WHEN SWITCH IN ON, POS DUCT PRESS NORMAL. PLACARD FOR MEL 36-21-02A NOTED BY MX.
